Periodica Mathematica Hungarica

, Volume 73, Issue 1, pp 93–99 | Cite as

Hilbert scheme of points on cyclic quotient singularities of type (p, 1)

  • Ádám GyengeEmail author


In this note we investigate the generating series of the Euler characteristics of the Hilbert scheme of points on cyclic quotient singularities of type (p, 1). We link the appearing combinatorics to p-fountains, a generalization of the notion of fountain of coins. We obtain a representation of the generating series as a coefficient of a two variable generating series.


Hilbert scheme Cyclic quotient singularity p-fountain 



The author thanks to András Némethi for fruitful conversations about the problem. The author was partially supported by the Lendület program of the Hungarian Academy of Sciences and by the ERC Advanced Grant LDTBud (awarded to András Stipsicz).


  1. 1.
    G.E. Andrews, The Theory of Partitions, Encyclopedia of Mathematics and Its Applications, vol. 2 (Cambridge University Press, Cambridge, 1998)Google Scholar
  2. 2.
    L. Göttsche, The Betti numbers of the Hilbert scheme of points on a smooth projective surface. Math. Ann. 286(1), 193–207 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Á. Gyenge, A. Némethi, B. Szendrői, Euler characteristics of Hilbert schemes of points on simple surface singularities, arXiv:1512.06848 (2015)
  4. 4.
    H. Nakajima, Lectures on Hilbert Schemes of Points on Surfaces, vol. 18, University Lecture Series (AMS, Providence, 1999)zbMATHGoogle Scholar
  5. 5.
    A.M. Odlyzko, H.S. Wilf, The editor’s corner: n coins in a fountain. Am. Math. Mon. 95(9), 840–843 (1988)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2016

Authors and Affiliations

  1. 1.Alfréd Rényi Institute of Mathematics, Hungarian Academy of SciencesBudapestHungary

Personalised recommendations